It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Cidlette,

You should try the detox recipe that Ukonom posted. Just do a search for Detox recipe and try it out. It consists of L-Tryosine and B6 to help rebuild your neurotransmtters and help your mood (though you need to be sure the ADs you are taking are not SSRIs or MAOIs). Also, copper, phosphorus, Vitamin C, zinc and magnesium help. You can also get milk thistle and dandelion to scrub your liver and kidneys. I have had an MRI done on my liver and kidneys and bloodwork and have a good bill of health, so the last posting that looks like ity was intended to put the fear of god in you can not be taken as a blanket statement, but more on a case by case basis. Some people's bodies react differently, and depending on body type and age, the pills can do more damage to some than others. Not to say you don't need to get off of these right away, because you do. Ask your doc for Wellbutrin. This does not have an adverse reaction to he herbal remedies I suggested, and can really help with the depression. It has even helped my sex life tremendously (I know other ADs have the opposite effect). Believe it or not, sex alsoi really helped my depression since it releases seratonin (or dopamine I can't reemeber which but a good chemical nonetheless) in the brain.

If you have a gym with a sauna, go to it daily and sweat, sweat, sweat! The more you sweat out the toxins, the faster the WD period goes by. I took my last dose the day of a trip to Costa Rica, and went on a hike in the jungle the next day and sweated like a wh-re in church and woke up the next day feeling fine and not a symptom again. Also, excericise helps your liver flush itself out and start to repair the damage we have done with these nasty yellow buggers.

I would be careful with methadone as I hear it has terrible withdrawals, even worse than hydro withdrawals. In my experience (I have relapsed once and gone through WDs recently) if you can get over the three day hump, you will be OK (that is 72 full hours with nothing in your system, so 84 hours from your last dose). Try taking your last dose on a Thursday night and get through the weekend. I did this and Monday was my first bearable day. By Tuesday, I felt great and could finally envision life without the pills, cause when you're on them the hardest thing is that you have convicned yourself that you can't live without them.

Keep me posted on your progress.





All times are GMT -7. The time now is 05:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!